MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.This report is being filed on an international product, list number 2p24 that has a similar product distributed in the us, list number 2p24-01 / 40, 1r24-98, 1r25-98 with 510k exempt.
 
Event or Problem Description
The customer observed falsely elevated potassium on the architect c4000 processing module for two patients.The samples were repeated with lower results.The following results were provided: sid (b)(6), initial potassium result= 7.923 mmol/l; repeat result= 4.767 mmol/l sid (b)(6), initial potassium result= 7.977 mmol/l; repeat result= 4.561 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument, and the ict module was determined to be the cause of the result issue.A review of instrument service history for serial number (b)(6) revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c4000 processing module did not identify any similar issues as described in this complaint.Additionally, a review of complaint and trending data associated with the ict module did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified for the architect c4000 processing module, serial number (b)(6), or the ict module.
 
Event or Problem Description
The customer observed falsely elevated potassium on the architect c4000 processing module for two patients.The samples were repeated with lower results.The following results were provided: sid (b)(6), initial potassium result= 7.923 mmol/l; repeat result= 4.767 mmol/l.Sid (b)(6), initial potassium result= 7.977 mmol/l; repeat result= 4.561 mmol/l.There was no impact to patient management reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24547531
Report Number3016438761-2026-00124
Device Sequence Number13132983
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-50, (B)(6); CONC ICT DILUENT, 02P32-50, (B)(6); ICT MODLE, 09D28-04, (B)(6); ICT MODLE, 09D28-04, (B)(6)
Patient SexUnknown